# SDR SWAA2015011935838

- Difficulty date: December 12, 2014
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A915014
- Part serial: 5581
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 AFT FLAP TRACK FAIRING 644BB CRACKED ON THE FWD EDGE, 14.5 INCHES FROM THE UPPER OTBD EDGE.  REPAIRED FAIRING IAW SRM.
